Az optimális szabadalmak elméletének kiterjesztései

Nagy, Benedek: Az optimális szabadalmak elméletének kiterjesztései. In: Philosophiae doctores, (03). pp. 1-140. (2016)

[img]
Preview
Cikk, tanulmány, mű
philosophiae_doctores_003.pdf

Download (1MB) | Preview
Item Type: Book Section
Journal or Publication Title: Philosophiae doctores
Date: 2016
Volume: 03
ISSN: 2061–1315
ISBN: 978-963-315-291-1
Page Range: pp. 1-140
Uncontrolled Keywords: Szabadalmak
Additional Information: Bibliogr.: p. 123-128.
Date Deposited: 2019. May. 29. 11:33
Last Modified: 2019. May. 29. 11:33
URI: http://acta.bibl.u-szeged.hu/id/eprint/57783

Actions (login required)

View Item View Item